J. Nonl. Evol. Equ. Appl. 2012 (3), pp. 29-40, published on April 12, 2012:

Galerkin method for the Boussinesq equation with integral condition

A. Guezane-Lakoud, N. Boumaza

Laboratory of Advanced Materials, Faculty of Sciences, Badji Mokhtar University, Annaba, Algeria

Received on September 2, 2011, Revised on December 3, 2011
Accepted on December 4, 2011

Communicated by Alexander Pankov

Abstract.  In this article, the Galerkin method is proposed for solving a Boussinesq type equation with an integral condition. We construct a discrete numerical solution of the approximate problem. Then the convergence of the method and the well posedness of the problem under study are established.
Keywords: Boussinesq equation, Integral conditions, Approximate solution, Galerkin method.
2010 Mathematics Subject Classification:   35L05, 35L20, 35L99.

Download Full Text: JNEEA-vol.2012-no.3.pdf [216 kB].

Warning: INSERT command denied to user 'realma3'@'' for table 'j_watchdog' query: INSERT INTO j_watchdog (uid, type, message, variables, severity, link, location, referer, hostname, timestamp) VALUES (0, 'php', '%message in %file on line %line.', 'a:4:{s:6:\"%error\";s:12:\"user warning\";s:8:\"%message\";s:420:\"INSERT command denied to user 'realma3'@'' for table 'j_accesslog'\nquery: INSERT INTO j_accesslog (title, path, url, hostname, uid, sid, timer, timestamp) values('J. Nonl. Evol. Equ. Appl. 2012 (3), pp. 29-40, published on April 12, 2012:', 'node/46', '', '', 0, '224ea9d2bc1dab2621fc713d1ed0e031', 214, 1542592722)\";s:5:\"%file\";s:61:\"/home/users6/j/jneea/www/modules/statistics/statistics.module\";s:5:\ in /home/users6/j/jneea/www/includes/database.mysql.inc on line 135